# SDR SIMA200117807

- Difficulty date: June 27, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145
- Aircraft serial: 145183
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, THE CENTER GALLEY FLOORBEAM WAS FOUND TO BE BELOW SRM LIMITS AT FRAME 20 AND 22 AFTER THE REMOVAL OF CORROSION.  REPAIRED CORRODED AREA IAW EMB145 REPAIR STATEMENT GST-2108/01 AND STANDARD SRM (145/1142 REV 10) PRACTICES.  (M)
